Slightly blurry vision and feeling as if my eyeball is swelling. Anyone else experience this?
Hello BGalli. Blurred vision effects up to 6% of users. But I believe you're having more of a bad,(allergic) type of a reaction to taking the drug. I'd not take anymore of Effexor, let your doctor know whats happened/ing and see what she/he thinks might be done. Best of wishes,pledge
Does your pupil in that eye look a different size than the non affected eye? I am wondering if it is unrelated to the drug? If it were due to the drug it would likely affect both eyes. You could be having an acute glaucoma episode too. If your pupil looks different in the affected eye-if it is a different size, you need to get into an ophthalmologist right away! You might want to see your ophthalmologist anyway just to be on the safe side. If it is something like glaucoma, it can damage your eyesight pretty quickly! Never fool around when it comes to your eyes. If the ophthalmologist doesnt see anything wrong and gives you a clean bill of eye health then you can figure it could be side effects.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2011 • 2 answers
Levothyroxine - Is 200mg of Levothyroxin too high? I have had swelling in my knees, ankles and feet?
Posted 27 Jan 2014 • 2 answers
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Posted 24 Feb 2014 • 1 answer
Posted 27 Oct 2015 • 0 answers
Has anyone had eye problems on mirtazapine? I have had swelling in one retina in the past but since?
Posted 10 Nov 2015 • 0 answers